Brauer-Thrall type theorem for maximal Cohen-Macaulay modules

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)719-739
Number of pages21
JournalJournal of the Mathematical Society of Japan
Volume39
Publication statusPublished - 1987

Cite this

Brauer-Thrall type theorem for maximal Cohen-Macaulay modules. / Yoshino, Yuuji.

In: Journal of the Mathematical Society of Japan, Vol. 39, 1987, p. 719-739.

Research output: Contribution to journalArticle

@article{009559fce6cd4fa7b68508782090b781,
title = "Brauer-Thrall type theorem for maximal Cohen-Macaulay modules",
author = "Yuuji Yoshino",
year = "1987",
language = "English",
volume = "39",
pages = "719--739",
journal = "Journal of the Mathematical Society of Japan",

}

TY - JOUR

T1 - Brauer-Thrall type theorem for maximal Cohen-Macaulay modules

AU - Yoshino, Yuuji

PY - 1987

Y1 - 1987

M3 - Article

VL - 39

SP - 719

EP - 739

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

ER -